EconPapers    
Economics at your fingertips  
 

A new modified hyperchaotic Lü system

Guangyi Wang, Xun Zhang, Yan Zheng and Yuxia Li

Physica A: Statistical Mechanics and its Applications, 2006, vol. 371, issue 2, 260-272

Abstract: This paper proposes a new four-dimensional continuous autonomous hyperchaotic system, which is constructed based on a modified Lü system by introducing a nonlinear state feedback controller. The detailed dynamical behaviors of this hyperchaotic system are further investigated, including equlibria and stability, various attractors, bifurcation analysis, and Lyapunov exponents spectrum. Moreover, a novel analog circuit diagram is then designed for verification of various attractors.

Keywords: Hyperchaos; Feedback control; Lyapunov exponent; Bifurcation; Circuit realization (search for similar items in EconPapers)
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106003918
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:371:y:2006:i:2:p:260-272

DOI: 10.1016/j.physa.2006.03.048

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:371:y:2006:i:2:p:260-272